MathSciNet Relay Station
MathSciNet bibliographic data
MR1160301 (93k:30023) 30C62
Iwaniec, Tadeusz; Šverák, Vladimír On mappings with integrable dilatation. Proc. Amer. Math. Soc. 118 (1993), no. 1, 181–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement